# SDR AALA20170105005

- Difficulty date: January 1, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 47,412 hours, 23,202 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Detached
- Location: Evac Slide
- Component: Slide, Aircruisers
- Component part number: D29985103
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. L2 DOOR EMERGENCY EVACUATION SLIDE PINS DETACHED FROM COVER. REMOVED AND REPLACED SLIDE IAW AMM 25-94-17. OPERATIONAL CHECK GOOD.
